# SDR USAA2010040190703

- Difficulty date: March 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 86,514 hours, 32,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON ANTENNA BRACKET AT BS 1560 BETWEEN S26R TO S26L.  REMOVED ANTENNA BRACKET & REPAIRED FUSELAGE SKIN IAW ER 19-2310-04208-SS1.
